# SDR SWIA202164269

- Difficulty date: November 27, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM CAP AT FS 589 HAS MULTILE SPOTS OF CORROSION BETWEEN RBL24 AND RBL45   (C CHECK RO 2-11-2022)   REMOVED AND REPLACED CROSSBEAM CAP AT FS 589 RBL24 - RBL 45 IAW CRJ 200 SRM 51-42-15 AND SRM 51-42-06
